Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An anisotropic locally hyperbolic quadratic space


Author: Inta Bertuccioni
Journal: Proc. Amer. Math. Soc. 85 (1982), 529-530
MSC: Primary 15A63; Secondary 16A16
DOI: https://doi.org/10.1090/S0002-9939-1982-0660597-2
MathSciNet review: 660597
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a semilocal normal domain $ A$ and a quadratic space over $ A$, which is locally hyperbolic but anisotropic. This answers a question of H. Bass.


References [Enhancements On Off] (What's this?)

  • [1] H. Bass, Quadratic modules over polynomial rings, Contributions to Algebra (collection of papers dedicated to Ellis Kolchin), Academic Press, New York, 1977. MR 0472799 (57:12489)
  • [2] M.-A. Knus, M. Ojanguren and R. Sridharan, Quadratic forms and Azumaya alegbras, J. Reine Angew. Math. 303/304 (1978), 231-248. MR 514682 (81h:15016)
  • [3] P. Samuel, Lectures on unique factorization domains, Tata Inst. of Fundamental Research Notes No. 30, Bombay, 1964. MR 0214579 (35:5428)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A63, 16A16

Retrieve articles in all journals with MSC: 15A63, 16A16


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0660597-2
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society